Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
evan

post accutane!!! help

Recommended Posts

just finished 5 months of accutane about 3 weeks ago, today my face was starting to get oily! While i was on accutane my face was nice and dry but before accutane my face was really oily!!!! is it going to get as oily as before? what should i do?! my next appointment with the derm is in 3 months.

Share this post


Link to post
Share on other sites
Guest Craigems

it shouldnt be as oily as b4, because ur sebacious glands have shrunk. Oil is supposed to come back a little to help put moisture back into the face. Dont worry too much about it!

Share this post


Link to post
Share on other sites

Or you could have your dermatologist prescribe Retin-A. I've heard a lot of ex-taners use it in order to keep excess oil away although what Craig said does make a lot of sense....hmmm....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×